Article
A New Class of Hermite Poly-Genocchi Polynomials
Authors
Abstract
In this paper, we introduce a new class of Hermite poly-Genocchi polynomials and we give some identities of those polynomials related to the Stirling numbers of the second kind. The concepts of poly-Bernoulli numbers $B^{(k)}_n(a,b)$, poly-Bernoulli polynomials $B^{(k)}_n(x,a,b)$ of Jolany et al, Hermite-Bernoulli polynomials $HB_n(x,y)$ of Dattoli et al and $HB^{(\alpha)}_n(x,y)$ of Pathan et al are generalized to the one $HG^{(k)}_n(x,y)$. Some implicit summation formulae and general symmetry identities are derived by using different analytical means and applying generating functions. These results extend some known summations and identities of Hermite poly-Genocchi numbers and polynomials.
Keywords
Hermite polynomials, poly-Genocchi polynomials, Hermite poly-Genocchi polynomials, summation formulae, symmetric identities
Citation
Khan, W. A. (2016). A new class of hermite poly-genocchi polynomials. Journal of Analysis & Number Theory, 4(1), 7–14. https://doi.org/10.18576/jant/040102
W. A. Khan, “A new class of hermite poly-genocchi polynomials,” Journal of Analysis & Number Theory, vol. 4, no. 1, pp. 7–14, 2016, doi: 10.18576/jant/040102.
Khan WA. A new class of hermite poly-genocchi polynomials. Journal of Analysis & Number Theory. 2016;4(1):7–14. doi:10.18576/jant/040102.
Khan, W. A. (2016), ‘A new class of hermite poly-genocchi polynomials’, Journal of Analysis & Number Theory, 4(1), pp. 7–14. Available at: https://doi.org/10.18576/jant/040102.
Khan, Waseem A. “A New Class of Hermite Poly-genocchi Polynomials.” Journal of Analysis & Number Theory, vol. 4, no. 1, 2016, pp. 7–14. https://doi.org/10.18576/jant/040102.
Khan, Waseem A. “A New Class of Hermite Poly-genocchi Polynomials.” Journal of Analysis & Number Theory 4, no. 1 (2016): 7–14. https://doi.org/10.18576/jant/040102.
Export citation
Published by: Engineering Journals


